Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Detecting free splittings in relatively hyperbolic groups

Authors: François Dahmani and Daniel Groves
Journal: Trans. Amer. Math. Soc. 360 (2008), 6303-6318
MSC (2000): Primary 20F10; Secondary 20F65
Published electronically: July 21, 2008
MathSciNet review: 2434288
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe an algorithm which determines whether or not a group which is hyperbolic relative to abelian groups admits a nontrivial splitting over a finite group.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 20F10, 20F65

Retrieve articles in all journals with MSC (2000): 20F10, 20F65

Additional Information

François Dahmani
Affiliation: Laboratoire E. Picard, Université Paul Sabatier, F-31062 Toulouse, France
MR Author ID: 714038

Daniel Groves
Affiliation: Department of Mathematics, California Institute of Technology, Pasadena, California 91125
Address at time of publication: Department of Mathematics and Computer Science, University of Illinois at Chicago, Chicago, Illinois 60607-7045
MR Author ID: 642547

Received by editor(s): October 31, 2006
Published electronically: July 21, 2008
Additional Notes: The first author acknowledges support from the ANR grant 06-JCJC-0099-01
The second author’s work was supported in part by NSF Grant DMS-0504251.
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.